MAUDE Adverse Event Report: ULRICH GMBH AND CO. KG UCENTUM SCREW, POLYAXIAL, 6.5 DIA.,45MM LENGTH; POLYAXIAL SCREW

ULRICH GMBH AND CO. KG UCENTUM SCREW, POLYAXIAL, 6.5 DIA.,45MM LENGTH; POLYAXIAL SCREW
Model Number CS 3804-065-045
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 09/24/2024
Type of Reportable Event Serious Injury
Event or Problem Description
According to the report: during the implantation of a pedicle screw, an unnoticed dislocation of the inlay of the screw occurred without any application of force.A longitudinal rod was able to be properly blocked with the head screw without any problems.The dislocated part was not noticeable in the intraoperative image.The dislocated part of the screw could only be detected in the postoperative x-ray and the patient had to be revised.The patient insisted on retaining the screw after the revision surgery.

Brand Name
UCENTUM SCREW, POLYAXIAL, 6.5 DIA.,45MM LENGTH
Common Device Name
POLYAXIAL SCREW
Manufacturer (Section D)
ULRICH GMBH AND CO. KG
buchbrunnenweg 12
ulm, bw 89081
GM  89081
Manufacturer (Section G)
ULRICH GMBH AND CO. KG
buchbrunnenweg 12
ulm, bw
GM  
Manufacturer Contact
andreas hilzenbecher
buchbrunnenweg 12
ulm, bw 89081
GM   89081
MDR Report Key20858238
Report Number9612420-2024-00009
Device Sequence Number18359056
Product Code NKB
UDI-Device Identifier04052536079551
UDI-Public04052536079551
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K123717
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberCS 3804-065-045
Device Catalogue NumberCS 3804-065-045
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/07/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/05/2024
Supplement Report FDA Received Date01/03/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age74 YR
Patient SexMale
Patient Weight68 KG